# SDR 99ZZZX194

- Difficulty date: September 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5751C
- Make and model: Cessna 340A
- Aircraft serial: 340A0974
- Engine: Cont TSIO520NB
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Coupling
- Part number: NH100089770
- Condition: Cracked
- Location: Wastegate
- Part time: 290 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C/W AD 75-23-08R5, THE WASTEGATE OUTLET COUPLING WAS FOUND SEVERELY CRACKED.  THE CRACK WAS FOUND RADIALLY ALONG THE COUPLING AND EXTENDED ABOUT 50 PERCENT OF THE TOTAL CIRCUMFERENCE OF THE PART.  THIS NEW COUPLING IS NOT LIFE-LIMITED PER TABLE ONE OF THE ABOVE MENTIONED AD.
